# SDR 372PA0051

- Difficulty date: September 9, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 35,743 hours, 27,398 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Acoustic Liner
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FWD ACOUSTICAL PANEL AT 6 O'CLOCK POSITION CRACKED.  REPLACED PANEL PER MM 72-33-02.
